# SDR ASAA11510445

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 19,195 hours, 5,879 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Conduit
- Condition: Loose
- Location: Hydraulic Sys
- Part time: 21,121 hours, 8,240 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HYD PUMP DEPRESSURIZATION SOLENOID CONNECTOR CONDUIT LOOSE FROM CONNECTOR.  SECURED CONDUIT TO NR 2 ENG HYD PUMP DEPRESS SOLENOID CONNECTOR.  CLEANED & CONNECTED CONNECTOR.  OPS CHECK SAME GOOD ON ENG RUN.
